# SDR 2ARF201012002

- Difficulty date: December 5, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug MD 83
- Aircraft serial: 49659
- Aircraft time: 52,405 hours, 37,200 cycles
- Engine: Pwa JT8D1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Drive Unit
- Part number: 699233B
- Part serial: 2710
- Condition: Damaged
- Location: Generator
- Part time: 48,528 hours, 27,529 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB THE RT UVC AND GENERATOR WERE DISCONNECTED BY HIGH TEMPERATURE; SO THE FLIGHT CREW PERFORMED THE DRIVE GENERATOR MALFUNCTION PROCEDURE, CONFIRMING THE FAILURE AND SHUT DOWN THE UVC AND GENERATOR, CONTINUING TO DESTINATION. DURING MX REVISION, IT WAS DETECTED METAL CHIPS IN THE IN THE UVC; SO THE RT UVC WAS REPLACED AND AIR /OIL HEAT EXCHANGE IAW MM 24-10-1 AND 24-10-3, TESTED CORRECT.
